KOPS - Das Institutionelle Repositorium der Universität Konstanz

Invariance of total nonnegativity of a matrix under entry-wise perturbation and subdirect sum of totally nonnegative matrices

Invariance of total nonnegativity of a matrix under entry-wise perturbation and subdirect sum of totally nonnegative matrices

Zitieren

Dateien zu dieser Ressource

Prüfsumme: MD5:c49c3a8b745ab3acb5192862d2816397

ADM, Mohammad, Jürgen GARLOFF, 2017. Invariance of total nonnegativity of a matrix under entry-wise perturbation and subdirect sum of totally nonnegative matrices. In: Linear Algebra and its Applications. 514, pp. 222-233. ISSN 0024-3795. eISSN 1873-1856

@article{Adm2017Invar-35782, title={Invariance of total nonnegativity of a matrix under entry-wise perturbation and subdirect sum of totally nonnegative matrices}, year={2017}, doi={10.1016/j.laa.2016.11.001}, volume={514}, issn={0024-3795}, journal={Linear Algebra and its Applications}, pages={222--233}, author={Adm, Mohammad and Garloff, Jürgen} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/35782"> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/35782"/> <dc:contributor>Garloff, Jürgen</dc:contributor> <dcterms:title>Invariance of total nonnegativity of a matrix under entry-wise perturbation and subdirect sum of totally nonnegative matrices</dcterms:title> <dcterms:rights rdf:resource="http://nbn-resolving.de/urn:nbn:de:bsz:352-20150914100631302-4485392-8"/> <dc:contributor>Adm, Mohammad</dc:contributor> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-01-16T13:37:35Z</dc:date> <dc:creator>Adm, Mohammad</dc:creator> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-01-16T13:37:35Z</dcterms:available> <dcterms:abstract xml:lang="eng">A real matrix is called totally nonnegative if all its minors are nonnnegative. In this paper the minors are determined from which the maximum allowable entry perturbation of a totally nonnegative matrix can be found, such that the perturbed matrix remains totally nonnegative. Also, the total nonnegativity of the first and seond subdirect sum of two totally nonnegative matrices is considered.</dcterms:abstract> <dcterms:issued>2017</dcterms:issued> <dc:language>eng</dc:language> <dc:creator>Garloff, Jürgen</dc:creator> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

Versionsgeschichte

Version Dokument Datum Zusammenfassung Publikationsstatus

* Ausgewählte Version

KOPS Suche


Stöbern

Mein Benutzerkonto